Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Have hypertension. Taking Telma. Is it sufficient?

Hi Doc.. Am 42 yrs male. I have hypertension when i was first diagnosed by my doctor my bp was 230/130/90, Thank god all was well. 4months i have been taking Telma H (80 12.5mg) at night and Stamlo 5mg in the morning. Now my Doc has asked me to stop taking Telma H (80 12.5mg) and instead take Telma (Just Telma, she didn t mentioned howmuch mg) I have checked on the net and it says Telma 20, 40 and 80mg. Is there a tablet that just mentions Telma, or should i check with my Doc the required mg.
Asked On : Thu, 31 Jan 2013
Answers:  3 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
Hello Anil,

Thanks for posting on HCM

I believe as your blood pressure has normalized, your doctor does not deem it necessary to continue on bitherapy and instead place you on single antihypertensive medication. Telma H is telmisartan 80mg + HCT 12.5mg as combination therapy for hypertension. If he has decided to place you on only telma (which comes as telmisartan 20, 40 and 80 mg dosages as you rightly said). Normally you should continue with telma 80mg but it is advisable to talk with your doctor first before taking.
Take note that also stepping one of the drugs could cause back a relapse and so daily BP measurements at least for the first few weeks of starting telma is recommended. If BP starts increasing then you will have to go back on your previous regimen.

Hope this helps
Answered: Thu, 31 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Cardiologist, Interventional Dr. (Prof.) Subroto Mandal's  Response
Hello and welcome

you should check with your doctor regarding the dose. Because your were taking Telma-H with high dose so if suddenly you take low dose it may again increase your BP. You should ask your doctor regarding dose.

Thank you for your queary

Wish you Healthy Heart

Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Luchuo Engelbert Bain's  Response
hi management of hypertension is very delicate and drugs response differs from patient to patient. Taking a higher dose can cause severe hypotension in some cases, which is also fatal. I would advise you meet your prescribing physician first for the appropriate dosage of the drug. He should be the only one to change or modify your treatment, except in very very exceptional cases.
I suggest you consult your physician for prescription.
Thanks and best regards.
Luchuo , MD.
Answered: Thu, 31 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor